# SDR AALA201806049015

- Difficulty date: May 30, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 52,717 hours, 21,617 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spacer
- Condition: Detached
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECE OF TEFLON FELL OFF FORWARD R1 DOOR SLIDE.  INSTALLED TEFLON SPACER ON THE GIRT BAR,  OPS CHECKED NORMAL IAW AMM 25-66-01.
